| Model Number |
MMT-523NAL |
| Medical Device Problem Codes |
Failure to Cycle (1142); Priming Problem (4040)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/09/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that insulin pump squirted instead of dripped when priming, insulin pump failure to connect and he had to redo the infusion sets sometimes.The blood glucose was unknown.The device will not be returned for the analysis.